Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

PCOS, do not periods after taking Postinor2, have cramps, back pain, bloating, slimy discharge, negative pregnancy test. Reason?

Hi Ok my last period ended on the 28thJuly but on the 30 i took Prostinor 2 pill , and since then till today date 10th september i have not had a period, i am experiencing alot off cramps ,back pains im bloated over wks now and i have taken almost 8 pregnancy test which has all shown up negative. Also for the past week i am have a slimmy discharge what could it be i am also PCOS
Asked On : Fri, 14 Sep 2012
Answers:  0 Views:  31 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor